# SDR QXEA9700541

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Malfunctioned
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE EMERGENCY DOOR FAILED OPERATIONAL FUNCTIONAL TEST.  DOOR DID NOT RELEASE WHEN BUTTON PUSHED.  REMOVED AND REPLACED SPRING AND ADJUSTED SHAFT PER FOKKER MM 52-40-01 PAGE 407.  PERFORMED SERVICE EMERGENCY DOOR TEST, OPERATIONAL CHECKS GOOD.
